Properties of J- Regular modules

  • Rafid M. Al-Shaibani Department of Mathematic, College of Science, University of Baghdad, Baghdad, Iraq
  • Nuhad S. AL-Mothafar Department of Mathematic, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: pure submodules, J-pure submodules, regular modules, J-regular modules

Abstract

The present study introduces the concept of J-pure submodules as a generalization of pure submodules. We  study some of its basic  properties  and  by using this concept we  define the class of  J-regular modules,  where an R-module  M is called  J-regular module if every submodule of M is J-pure submodule. Many results about this concept are proved

Published
2019-03-27
How to Cite
Al-Shaibani, R. M., & AL-Mothafar, N. S. (2019). Properties of J- Regular modules. Iraqi Journal of Science, 60(3), 647-652. Retrieved from https://ijs.uobaghdad.edu.iq/index.php/eijs/article/view/663
Section
Mathematics

Most read articles by the same author(s)